Concave iteration semigroups of linear set-valued functions

Volume 71 / 1999

Jolanta Olko Annales Polonici Mathematici 71 (1999), 31-38 DOI: 10.4064/ap-71-1-31-38


We consider a concave iteration semigroup of linear continuous set-valued functions defined on a closed convex cone in a separable Banach space. We prove that such an iteration semigroup has a selection which is also an iteration semigroup of linear continuous functions. Moreover it is majorized by an "exponential" family of linear continuous set-valued functions.


  • Jolanta Olko

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image